# SDR VNAA2025112811102

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 25,116 hours, 22,310 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL002699
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING W/ LOSS OF STEERING ON LANDING. /REMOVED AND REPLACED MLG SELECTOR VALVE ASSEMBLY IAW AMM 32-10-000/400-801-A01. BLED HYD SYSTEM 3 IAW AM 29-10-00-870-802-A01.
